# SDR SWAA075747

- Difficulty date: November 16, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N671SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23785
- Aircraft time: 63,125 hours, 52,428 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 5893543129
- Part serial: 354R6396
- Condition: Arced
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

L1 COCKPIT WINDOW ARCED IN FLIGHT.  REMOVED AND REPLACED L1 COCKPIT WINDOW PER MM.
